# SDR QXEA200800038

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 16,158 hours, 11,521 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2614. ELECTRICAL ODOR NOTED AT ROW FOUR.  MAINTENANCE REPLACED THE LIGHTING BALLAST.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
